# SDR DALA2022052103508

- Difficulty date: May 16, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,474 hours, 39,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 CORROSION ON REPAIR DOUBLER BTW STA 620 TO STA 630 AND S26 AND S27 LH AT LOWER FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00053: FUSELAGE SKIN BTW STA 620 TO STA 630 AND S26 AND S27 LH WAS REPAIRED PER PRI 501945-14 REV. 0 AND ER/A 501945-14AD REV. (2238175)
